Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 96, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 18, 2015, 5:25 PM EDT for Clinton County, Ohio. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 5:25 PM EDT (21:25 UTC)
- Expired
- Jun 18, 2015, 6:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Clinton County, OH
The radar
The Cincinnati radar (KILN), 15 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 4:26 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
809
WUUS51 KILN 182125
SVRILN
OHC027-182200-
/O.NEW.KILN.SV.W.0096.150618T2125Z-150618T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
525 PM EDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLINTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 600 PM EDT.
* AT 522 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
BLANCHESTER...MOVING NORTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
WILMINGTON...
IN ADDITION...WESTBORO...MIDLAND...COWAN LAKE STATE PARK...CUBA...
MARTINSVILLE...MORRISVILLE AND BURTONVILLE ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3926 8397 3930 8401 3945 8383 3934 8368
3925 8390 3925 8396
TIME...MOT...LOC 2125Z 229DEG 18KT 3929 8394
HAIL...<0.75IN
WIND...60MPH
$$2 follow-up statements
352
WWUS51 KILN 182138
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
538 PM EDT THU JUN 18 2015
OHC027-182200-
/O.CON.KILN.SV.W.0096.000000T0000Z-150618T2200Z/
CLINTON OH-
538 PM EDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN CLINTON COUNTY...
AT 537 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR MIDLAND...MOVING NORTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
WILMINGTON.
IN ADDITION...COWAN LAKE STATE PARK...CUBA...MARTINSVILLE...
MORRISVILLE AND BURTONVILLE ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3927 8388 3928 8395 3932 8398 3945 8383
3934 8368
TIME...MOT...LOC 2138Z 229DEG 18KT 3933 8388
HAIL...<0.75IN
WIND...60MPH
$$679
WWUS51 KILN 182200
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 PM EDT THU JUN 18 2015
OHC027-182210-
/O.EXP.KILN.SV.W.0096.000000T0000Z-150618T2200Z/
CLINTON OH-
600 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLINTON COUNTY HAS
EXPIRED...
THE STORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3927 8388 3928 8395 3932 8398 3945 8383
3934 8368
TIME...MOT...LOC 2200Z 229DEG 18KT 3940 8377
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:17 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 18, 4:17 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 417 PM EDT THU JUN 18 2015 .SYNOPSIS... WARM AND MOIST CONDITIONS WILL CONTINUE THROUGH THE WEEKEND...AS HIGH PRESSURE REMAINS CENTERED IN THE SOUTHEASTERN STATES...WITH OCCASIONAL CHANCES FOR THUNDERSTORMS THROUGH THE OHIO VALLEY. THE REMNANTS OF TROPICAL STORM BILL WILL MOVE THROUGH THE REGION ON SATURDAY...AND MORE CHANCES FOR STORMS WILL CONTINUE GOING INTO NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... THE OVERALL WEATHER PATTERN HAS NOT CHANGED MUCH FOR THE OHIO VALLEY...WITH A VERY WARM AND MOIST AIRMASS IN PLACE ON THE EDGE OF THE SOUTHEASTERN RIDGE. HOWEVER...THIS PATTERN WILL FINALLY BREAK DOWN IN THE NEXT DAY OR TWO...AND THE FIRST SIGN OF THIS IS OCCURRING TODAY. AS STRONG (AND DRIER) SURFACE HIGH PRESSURE MOVES INTO THE GREAT LAKES...A WEAK BOUNDARY WILL MAKE ITS WAY SOUTH INTO THE REGION BY FRIDAY MORNING. IN THE REGIME AHEAD OF THIS BOUNDARY...THERE IS SOME GENERAL CONVERGENCE HEADING INTO THE CWA...THOUGH NOTHING TO SUPPORT TOO MUCH IN THE WAY OF LARGE-SCALE ORGANIZATION. EITHER WAY...THE FAIRLY IMPRESSIVE INSTABILITY THAT HAS DEVELOPED (1500-2500 J/KG MLCAPE) WILL CERTAINLY CONTINUE TO SUPPORT STORM DEVELOPMENT...SHIFTING GENERALLY WEST TO EAST THROUGH THE EVENING. THE AFTERNOON STARTED OFF QUICKLY...AS SEVERAL STRONG TO SEVERE THUNDERSTORMS DEVELOPED ALONG THE EDGE OF THE INSTABILITY GRADIENT IN NORTHERN KENTUCKY. THERE HAS BEEN ENOUGH SHEAR THAT THE DEEP CONVECTION FROM EARLIER IN THE AFTERNOON WAS ABLE TO BECOME ORGANIZED...WITH SUPERCELLULAR STRUCTURES AND EVEN SOME STORM SPLITS. THE KILN VAD WIND PROFILE SHOWS THAT WESTERLY FLOW OF 40 KNOTS IS HELPING TO PROVIDE RESPECTABLE SHEAR THROUGH THE 0-3KM LAYER...THOUGH WITH A MAINLY UNIDIRECTIONAL ORIENTATION. THIS MAY VERY WELL OCCUR AGAIN AS STORMS CONTINUE TO DEVELOP...THOUGH IT IS LIKELY THAT STRONG TO SEVERE STORMS WILL ONLY REALLY BE POSSIBLE EARLY IN THE LIFECYCLE OF THE INDIVIDUAL STORMS. WITH TIME...THOUGH THERE MAY BE A CHANCE FOR SOME FORWARD PROPAGATING STORMS TO PRODUCE STRONG WINDS...PRECIPITATION WILL SIMPLY BECOME MORE WIDESPREAD AND LESS FOCUSED. THERE WILL REMAIN SOME CONCERN ABOUT HEAVY OR PERSISTENT RAINFALL...THOUGH THIS SEEMS MORE LIKELY TO BE FOCUSED IN LOCATIONS SOUTH OF WHERE SIGNIFICANT FLOODING HAS ALREADY OCCURRED. PRECIPITATION TRENDS SHOULD DIMINISH DURING MOST OF THE OVERNIGHT PERIOD...WITH MIN TEMPS IN THE MIDDLE TO UPPER 60S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... A FAIRLY WET FORECAST IS EXPECTED FOR FRIDAY. ALTHOUGH THE REMNANTS OF TROPICAL STORM BILL ARE GOING TO BE MOVING VERY SLOWLY...IT APPEARS THAT A WEAK SHORTWAVE WILL SOON SHUNT OFF FROM THE REMNANTS IN THE LOWER MISSISSIPPI VALLEY...WORKING INTO THE OHIO VALLEY BY FRIDAY MORNING. AT THE SAME TIME...THE FRONTAL BOUNDARY THAT WILL HAVE MOVED INTO THE OHIO VALLEY BY FRIDAY MORNING WILL BEGIN TO MOVE NORTH AS A WARM FRONT. THIS IS LIKELY TO LEAD TO THE DEVELOPMENT OF WIDESPREAD RAIN AND EMBEDDED CONVECTION...ESPECIALLY IN THE SOUTHERN HALF OF THE FORECAST AREA...WITH MOTIONS GENERALLY TOWARD THE ENE. THERE IS STILL A LOT OF MODEL DISAGREEMENT ON EXACTLY HOW THIS WILL SET UP...AND IF THERE WILL BE A CONTRIBUTION FROM A LOW-LEVEL JET. WHAT APPEARS CERTAIN IS THAT PRECIPITABLE WATER VALUES WILL INCREASE BEHIND THE WARM FRONT...WITH A THREAT FOR HEAVY RAIN. WITH MARGINAL INSTABILITY IN A MOIST ATMOSPHERIC PROFILE...AND WEAK WIND FLOW THROUGH THE TROPOSPHERE...THE SEVERE THREAT APPEARS LOW. ANOTHER BRIEF RESPITE FROM THE HEAVIER RAINS MAY OCCUR FRIDAY NIGHT...BEFORE THE REMNANTS OF BILL MOVE IN ON SATURDAY MORNING. && .LONG TERM /SATURDAY THROUGH THURSDAY/... A STALLED FRONTAL BOUNDARY FRIDAY WILL START TO WASH OUT SATURDAY AS THE REMNANTS OF TROPICAL STORM BILL MOVES INTO THE AREA. PWATS SATURDAY ARE EXPECTED TO RISE TO NEAR 2.25" AND OMEGA VALUES ARE SHOWING A BULLS EYE JUST SOUTH OF THE OHIO RIVER. 0-1 KM BULK SHEAR VALUES ARE ALSO RATHER IMPRESSIVE SATURDAY AFTERNOON. VALUES ON BOTH THE GFS AND NAM ARE SHOWING GREATER THAN 30 KTS IN PLACES. TOWARDS OUR SOUTHERN AREAS 0- 3 KM SRH VALUES ARE OVER 200 IN PLACES AS WELL. THESE VALUES WOULD SUPPORT SOME STORMS POSSIBLY BECOMING SEVERE. EXTREMELY HIGH PWAT VALUES WOULD ALSO SUPPORT A HEAVY RAINFALL POTENTIAL. DUE TO THE MENTIONED ABOVE SPC HAS PART OF THE AREA IN A MARGINAL RISK FOR DAY 3 AND WPC ALSO HAS PART OF THE AREA IN SLIGHT FOR EXCESSIVE RAINFALL. ON SUNDAY THE REMNANTS OF BILL WILL PASS EAST OF US WITH MOST OF THE AREA REMAINING ON THE DIVERGENT SIDE OF THE TROUGH AXIS. AT THE SAME TIME A WEAK SHORTWAVE WILL MOVE FROM THE NORTHWEST TOWARDS THE AREA. CAPE VALUES REMAIN VERY IMPRESSIVE ON THE GFS FOR SUNDAY. SOME FORECAST SOUNDINGS ARE SHOWING VALUES ABOVE 3000 J/KG. THERE IS ALSO SOME VERY WARM 850 TEMPERATURES FORECASTED FOR SUNDAY. THE GFS IS SHOWING VALUES ABOVE 20 DEGREES C. THIS MEANS THAT STORMS WILL BE FIGHTING A CAP SUNDAY. LAPSE RATES ABOVE THE CAP ARE GOOD AS WELL (7 - 8 DEGREES C/KM). ANY STORMS THAT DO FORM HAVE THE POTENTIAL TO BE STRONG TO SEVERE. ON MONDAY ANOTHER SHORTWAVE WILL MOVE INTO THE AREA WITH STRONG INSTABILITY VALUES AGAIN FORECASTED. THE GFS IS SHOWING VALUES AROUND 2000 J/KG. 0 - 6 KM BULK SHEAR VALUES ARE ALSO FORECASTED TO BE AROUND 40 KTS. SFC DELTA THETA-E VALUES ARE ALSO AROUND -30. HIGH INSTABILITY... PWATS VALUES AROUND 1.8"... AND GOOD FLOW ALL POINT TO ANOTHER DAY OF POSSIBLE STRONG TO SEVERE THUNDERSTORMS. TUESDAY INTO WEDNESDAY MODELS ARE SHOWING A FRONT DIVING SOUTH AND STALLING SOMEWHERE NEAR THE CWA. AT THE SAME TIME AN UPPER LEVEL RIDGE OVER THE MIDWEST UNITED STATES WILL BEGIN TO PUSH SOUTHEAST. LATEST SUITE OF MODEL RUNS SHOW THE RIDGE BEING FAR ENOUGH SOUTH TO KEEP RAIN CHANCES IN THE FORECAST. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTN IN THE MODERATELY UNSTABLE AIRMASS AHD OF A COLD FRONT DROPPING SE ACRS THE GREAT LAKES. EXPECT BEST COVERAGE OF STORMS ACRS KCVG/KLUK WHERE BEST INSTBY EXISTS. HAVE TEMPO GROUPS HERE WITH MVFR CONDITIONS BUT BRIEF PERIODS OF IFR VSBY RESTRICTIONS ARE NOT OUT OF THE QUESTION IN HEAVY RAIN DOWNPOURS. FURTHER NORTH HAVE OPTED FOR VCTS MENTION DUE TO MORE LIMITED COVERAGE. CHANCE OF STORMS AND GUSTY WINDS WILL DIMINISH AFTER 00Z. THE FRONT WILL PUSH SOUTH VERY LATE TONIGHT AND WASH OUT OVER CENTRAL OHIO. HAVE MVFR CONDITIONS DEVELOPING AT KDAY/KCMH/KLCK. AT THE SAME TIME MOISTURE AHEAD OF THE REMNANTS OF TROPICAL DEPRESSION BILL WILL INCREASE FROM THE SW LATE TONIGHT. HAVE MVFR CIGS DEVELOP WITH A MENTION OF VCTS TOWARD SUNRISE OVER THE SW TAF SITES. HAVE LIMITED MENTION TO VCSH ACRS THE NRN TAF SITES DUE TO LIMITED INSTBY. OUTLOOK...MVFR CEILINGS POSSIBLE FRIDAY AFTN. MVFR TO IFR CEILINGS AND VISIBILITIES POSSIBLE SATURDAY AFTERNOON AND NIGHT. THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH MONDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS NEAR TERM...HATZOS SHORT TERM...HATZOS LONG TERM...HAINES AVIATION...AR
Hazardous weather outlook, Jun 18, 4:39 AM EDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 439 AM EDT THU JUN 18 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-190845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 439 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY WITH THE MAIN THREAT BEING DAMAGING WINDS. MODERATE TO HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE WITH THESE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL SCATTERED STORMS ARE EXPECTED TO DEVELOP ON FRIDAY. MODERATE TO HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE PRIMARILY SOUTH OF INTERSTATE 70. MORE HEAVY RAIN WILL BE POSSIBLE ON SATURDAY AS THE REMNANTS OF TROPICAL DEPRESSION BILL MOVE THROUGH THE AREA. FLOODING THREATS ARE EXPECTED TO INCREASE WITH TIME THROUGH THE END OF THE WEEK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER AND PRECIPITATION VALUES.
In the hours before
Special weather statement, Jun 18, 5:06 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 506 PM EDT THU JUN 18 2015 OHZ054-062-063-072-182130- CLINTON OH-FAYETTE OH-GREENE OH-MADISON OH- 506 PM EDT THU JUN 18 2015 ...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHWESTERN MADISON... SOUTHERN GREENE...NORTHWESTERN FAYETTE AND NORTHERN CLINTON COUNTIES THROUGH 530 PM EDT... AT 500 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SPRING VALLEY...MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... ONE HALF INCH DIAMETER HAIL... VERY HEAVY RAIN... THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN CLINTON...NORTHWESTERN FAYETTE...SOUTHERN GREENE AND SOUTHWESTERN MADISON COUNTIES...INCLUDING WILBERFORCE...MIDDLETON CORNER... LUMBERTON...PAINTERSVILLE...NEW JASPER...PORT WILLIAM...ROSEMOOR... BELL CENTER...GLADSTONE...SHADY GROVE...SOUTH SOLON...OCTA... MILLEDGEVILLE...JAMESTOWN AND BOWERSVILLE. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3976 8357 3952 8357 3957 8404 3971 8403
Local storm report, Jun 18, 5:09 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 5 ESE EATON 39.73N 84.55W
06/18/2015 PREBLE OH AMATEUR RADIO
REPORT OF SIDING BLOWN OFF A HOME ON DAFLER ROAD IN WEST
ALEXANDRIA.
&&
HATZOSLocal storm report, Jun 18, 5:10 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 2 N BLUE ASH 39.28N 84.38W
06/18/2015 M0.50 INCH HAMILTON OH BROADCAST MEDIA
&&
KCLocal storm report, Jun 18, 5:20 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
520 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 1 SSE RICHMOND 39.81N 84.88W
06/18/2015 WAYNE IN PUBLIC
LARGE TREE LIMB SNAPPED.
&&
KCSpecial weather statement, Jun 18, 5:22 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 522 PM EDT THU JUN 18 2015 OHZ071-072-078>080-182145- BROWN OH-CLINTON OH-WARREN OH-CLERMONT OH-HIGHLAND OH- 522 PM EDT THU JUN 18 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HIGHLAND...NORTHEASTERN CLERMONT...SOUTHEASTERN WARREN...SOUTHERN CLINTON AND EXTREME NORTHERN BROWN COUNTIES THROUGH 545 PM EDT... AT 520 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PLEASANT PLAIN...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... ONE HALF INCH DIAMETER HAIL... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BLANCHESTER AND NEW VIENNA. ALSO...WOODVILLE...WESTBORO...MIDLAND...COWAN LAKE STATE PARK... CUBA...MARTINSVILLE...MORRISVILLE...BURTONVILLE AND NEW ANTIOCH ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3946 8365 3926 8367 3921 8406 3932 8415
Local storm report, Jun 18, 5:25 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
525 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND GST KMGY WRIGHT BROS APT 39.59N 84.22W
06/18/2015 M47.00 MPH MONTGOMERY OH ASOS
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:59 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 14 min |
| Jun 17, 9:40 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 35 min |
| Jun 17, 10:14 PM EDT | Special Weather Statement | ILN | Adams | 46 min |
| Jun 17, 10:50 PM EDT | Special Weather Statement | ILN | Pike | 40 min |
| Jun 17, 10:53 PM EDT | Special Weather Statement | ILN | Adams, Scioto | 37 min |
| Jun 17, 11:12 PM EDT | Areal Flood Warning | ILN | Delaware | 3 days |
| Jun 18, 2:05 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 40 min |
| Jun 18, 2:40 PM EDT | Special Weather Statement | ILN | Brown | 35 min |
| Jun 18, 4:21 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 39 min |
| Jun 18, 4:32 PM EDT | Special Weather Statement | ILN | Hamilton | 28 min |
| Jun 18, 4:34 PM EDT | Special Weather Statement | ILN | Mercer | 26 min |
| Jun 18, 4:50 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 40 min |
| Jun 18, 4:55 PM EDT | Special Weather Statement | ILN | Clermont | 35 min |
| Jun 18, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 33 min |
| Jun 18, 5:06 PM EDT | Special Weather Statement | ILN | Greene | 24 min |
| Jun 18, 5:15 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Montgomery, Warren | 45 min |
| Jun 18, 5:22 PM EDT | Special Weather Statement | ILN | Clinton | 23 min |
| Jun 18, 5:40 PM EDT | Special Weather Statement | ILN | Highland | 35 min |
| Jun 18, 5:48 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Warren | 42 min |
| Jun 18, 5:54 PM EDT | Special Weather Statement | ILN | Auglaize, Logan, Shelby | 36 min |
| Jun 18, 6:21 PM EDT | Special Weather Statement | ILN | Hocking, Pike, Ross | 24 min |
| Jun 18, 6:31 PM EDT | Special Weather Statement | ILN | Hardin | 29 min |
| Jun 18, 6:51 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway, Pike, Ross | 24 min |
| Jun 18, 7:04 PM EDT | Special Weather Statement | ILN | Hocking, Licking | 26 min |
| Jun 18, 7:08 PM EDT | Special Weather Statement | ILN | Delaware | 37 min |
| Jun 18, 7:12 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 48 min |
| Jun 18, 7:53 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 17 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.